H₂ Output-Feedback Control With Finite Multiple Measurement Information

Full text for this resource is not available from the Research Repository.

Ahn, CK, Shi, Peng ORCID: 0000-0001-8218-586X and Li, H (2018) H₂ Output-Feedback Control With Finite Multiple Measurement Information. IEEE Transactions on Automatic Control, 63 (8). 2588 - 2595. ISSN 0018-9286

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37598
DOI https://doi.org/10.1109/TAC.2017.2768165
Official URL https://ieeexplore.ieee.org/document/8093993
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords discrete-time systems; H2FMMOFC; linear matrix inequality; closed-loop system; boundedness; exponential stability
Citations in Scopus 7 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login